zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability and boundedness of solutions of a class of nonautonomous differential equations of second order with multiple deviating arguments. (English) Zbl 1266.34117
Summary: This paper is devoted to the mathematical analysis of stability, boundedness and uniform boundedness of solutions of a class of nonlinear differential equations of second order with multiple constant deviating arguments. We use Lyapunov functionals to verify the stability and boundedness of the solutions, and some examples are given to illustrate the theoretical analysis.
34K12Growth, boundedness, comparison of solutions of functional-differential equations
34K20Stability theory of functional-differential equations
[1]Ahmad S., Rama Mohana Rao M.: Theory of ordinary differential equations. With applications in biology and engineering. Affiliated East-West Press Pvt Ltd, New Delhi (1999)
[2]Antosiewicz H.A.: On non-linear differential equations of the second order with integrable forcing term. J. London Math. Soc. 30, 64–67 (1955) · Zbl 0064.08404 · doi:10.1112/jlms/s1-30.1.64
[3]Burton T.A.: On the equation x” + f(x)h(x’)x’ + g(x) = e(t). Ann. Mat. Pura Appl. 85(4), 277–285 (1970) · Zbl 0194.40203 · doi:10.1007/BF02413538
[4]Burton T.A.: Stability and periodic solutions of ordinary and functional differential equations. Academic Press, Orlando (1985)
[5]Burton T.A., Hering R.H.: Liapunov theory for functional-differential equations. 20th Midwest ODE Meeting (Iowa City, IA, 1991), Rocky Mountain. J. Math. 24(1), 3–17 (1994)
[6]Burton T.A., Townsend C.G.: On the generalized Liénard equation with forcing function. J. Differ. Equ. 4, 620–633 (1968) · Zbl 0174.13602 · doi:10.1016/0022-0396(68)90012-0
[7]Caldeira-Saraiva F.: The boundedness of solutions of a Liénard equation arising in the theory of ship rolling. IMA J. Appl. Math. 36(2), 129–139 (1986) · Zbl 0658.34026 · doi:10.1093/imamat/36.2.129
[8]Constantin A.: A note on a second-order nonlinear differential system. Glasg. Math. J. 42(2), 195–199 (2000) · Zbl 0960.34027 · doi:10.1017/S0017089500020048
[9]Čžan, P.: On stability with arbitrary initial perturbations of the solutions of a system of two differential equations. (Chinese) Acta Math. Sinica 9, 442–445 (1959)
[10]Gao S.Z., Zhao L.Q.: Global asymptotic stability of generalized Liénard equation. Chin. Sci. Bull. 40(2), 105–109 (1995)
[11]Graef J.R.: On the generalized Liénard equation with negative damping. J. Diff. Equ. 12, 34–62 (1972) · Zbl 0254.34038 · doi:10.1016/0022-0396(72)90004-6
[12]Hatvani L.: On the stability of the zero solution of nonlinear second order differential equations. Acta Sci. Math. 57, 367–371 (1993)
[13]Heidel J.W.: Global asymptotic stability of a generalized Liénard equation. SIAM J. Appl. Math. 19(3), 629–636 (1970) · Zbl 0203.39901 · doi:10.1137/0119061
[14]Huang L.H., Yu J.S.: On boundedness of solutions of generalized Liénard’s system and its application. Ann. Differ. Equ. 9(3), 311–318 (1993)
[15]Jin Z.: Boundedness and convergence of solutions of a second-order nonlinear differential system. J. Math. Anal. Appl. 256(2), 360–374 (2001) · Zbl 0983.34021 · doi:10.1006/jmaa.2000.7056
[16]Jitsuro S., Yusuke A.: Global asymptotic stability of non-autonomous systems of Lienard type. J. Math. Anal. Appl. 289(2), 673–690 (2004) · Zbl 1047.34062 · doi:10.1016/j.jmaa.2003.09.023
[17]Kato J.: On a boundedness condition for solutions of a generalized Liénard equation. J. Differ. Equ. 65(2), 269–286 (1986) · Zbl 0612.34042 · doi:10.1016/0022-0396(86)90038-0
[18]Liu B., Huang L.: Boundedness of solutions for a class of retarded Liénard equation. J. Math. Anal. Appl. 286(2), 422–434 (2003) · Zbl 1044.34023 · doi:10.1016/S0022-247X(03)00455-4
[19]Liu Z.R.: Conditions for the global stability of the Liénard equation. Acta Math. Sinica 38(5), 614–620 (1995)
[20]Luk W.S.: Some results concerning the boundedness of solutions of Lienard equations with delay. SIAM J. Appl. Math. 30(4), 768–774 (1976) · Zbl 0347.34055 · doi:10.1137/0130069
[21]Malyseva I.A.: Boundedness of solutions of a Liénard differential equation. Differ.’niye Uravneniya 15(8), 1420–1426 (1979)
[22]Nápoles Valdés J.E.: Boundedness and global asymptotic stability of the forced Liénard equation. Rev. Un. Mat. Argentina 41(4), 47–59 (2000)
[23]Omari P., Zanolin F.: On the existence of periodic solutions of forced Liénard differential equations. Nonlinear Anal. 11(2), 275–284 (1987) · Zbl 0644.34030 · doi:10.1016/0362-546X(87)90104-0
[24]Qian C.X.: Boundedness and asymptotic behaviour of solutions of a second-order nonlinear system. Bull. London Math. Soc. 24(3), 281–288 (1992) · Zbl 0763.34021 · doi:10.1112/blms/24.3.281
[25]Qian C.X.: On global asymptotic stability of second order nonlinear differential systems. Nonlinear Anal. 22(7), 823–833 (1994) · Zbl 0801.34055 · doi:10.1016/0362-546X(94)90051-5
[26]Sugie J., Amano Y.: Global asymptotic stability of non-autonomous systems of Liénard type. J. Math. Anal. Appl. 289(2), 673–690 (2004) · Zbl 1047.34062 · doi:10.1016/j.jmaa.2003.09.023
[27]Tunç C.: Some stability and boundedness results to nonlinear differential equations of Liénard type with finite delay. J. Comput. Anal. Appl. 11(4), 711–727 (2009)
[28]Tunç C.: Some new stability and boundedness results of solutions of Liénard type equations with deviating argument. Nonlinear Anal. Hybrid Syst. 4(1), 85–91 (2010) · Zbl 1182.34099 · doi:10.1016/j.nahs.2009.08.002
[29]Tunç C.: Stability and boundedness of solutions of second order non-autonomous and nonlinear differential equations. J. Comput. Anal. Appl. 13(6), 1067–1074 (2011)
[30]Tunç C., Tunç E.: On the asymptotic behavior of solutions of certain second-order differential equations. J. Franklin Inst. 344(5), 391–398 (2007) · Zbl 1269.34057 · doi:10.1016/j.jfranklin.2006.02.011
[31]Yoshizawa T.: Asymptotic behavior of solutions of a system of differential equations. Contributions to Differential Equations 1, 371–387 (1963)
[32]Yoshizawa, T.: Stability theory by Liapunov’s second method. Publications of the Mathematical Society of Japan, no. 9, The Mathematical Society of Japan, Tokyo (1966)
[33]Zhou X., Jiang W.: Stability and boundedness of retarded Liénard-type equation. Chin Q. J. Math. 18(1), 7–12 (2003)
[34]Zhou J., Xiang L.: On the stability and boundedness of solutions for the retarded Liénard-type equation. Ann. Differ. Equ. 15(4), 460–465 (1999)